# SDR ASAA2023080344400

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 1,685 hours, 493 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 0421F5371
- Condition: Malfunctioned
- Location: Apu
- Part time: 647 hours, 964 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS APU WONT START. GROUNDED - YES. (RESOLVED ON W/O: 1960966 TASKCARD: N/R-00004 ) FOLLOWING THE IFIM GVI OF START / GEN UNIT = OK, CONTINUITY CHECK OF WIRING BETWEEN SCU AND START / GEN = NFF, REPLACED SCU WITH SERVICABLE UNIT, OPS CHECKS FAIL = ORIGINAL FC 49-41254 STILL ACTIVE. REF IFIM 49-40-00-810-818 & AMM 49-41-61. NEXT ITEM TO REPLACE IS START / GENERATOR UNIT. JASHBECK, 23714, 08/04/2023.REMOVED AND REPLACED STARTER - GENERATOR REF. AMM 49-41-21. OPS & LEAK CK GOO. ETOPS PN VERIFICATION BY SEAMC JOE. MEL 49-11-01 CLEARED. SEAMC DARREN NOTIFIED.
